Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Multiplication in Grothendieck rings of integral group rings


Author: D. L. Stancl
Journal: Bull. Amer. Math. Soc. 73 (1967), 92-94
DOI: https://doi.org/10.1090/S0002-9904-1967-11655-0
MathSciNet review: 0218470
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. A. Heller and I. Reiner, Grothendieck groups of orders in semisimple algebras, Trans. Amer. Math. Soc. 112 (1964), 344-355. MR 161889
  • 2. A. Heller and I. Reiner, Grothendieck groups of integral group rings, Illinois J. Math. 9 (1965), 349-359. MR 175935
  • 3. R. G. Swan, Induced representations and projective modules, Ann. of Math. (2), 71 (1960), 552-578. MR 138688
  • 4. R. G. Swan, The Grothendieck ring of a finite group, Topology 2 (1963), 85-110. MR 153722


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1967-11655-0

American Mathematical Society